# SDR HALA2019031900137

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 15,525 hours, 2,418 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ATO - SEVERE NOSE GEAR VIBRATION. BEGAN APPROX 60 KNOTS. AGGRESSIVELY WORSE W/SPEED. RTO @ 90-100 KTS. T/S IAW TSM 32-20-00-810-801-A DUE TO RTO & RTB. FOUND A HOP ON LT NLG TIRE AFTER JACKING AND SPINNING WHEELS. REMOVED & REPLACED LT & RT NLG TIRE ASSY IAW AMM 32-41. LUBED NOSE GEAR LOWER AREA IAW AMM 12-22. BOTH AXLE SLEEVES GVI GOOD. NO HISTORY FOR NOSE SHIMMY. A/C OK FOR SVC.
